Bibtex entry


@article{AdzDeS:14-007,
        author={D. Adzkiya and B. {D}e Schutter and A. Abate},
        title={Computational techniques for reachability analysis of max-plus-linear systems},
        journal={Automatica},
        volume={53},
        pages={293--302},
        month=mar,
        year={2015},
        doi={10.1016/j.automatica.2015.01.002}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.